# SDR DALA2024071807247

- Difficulty date: July 18, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 72,130 hours, 27,560 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Missing
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6701 DOOR 4RT SLIDE ARMED LIGHT MISSING. CORRECTIVE ACTION: REPLACED LENS CAP ASSY PER 757IPC 33-51-51-28 ITEM 020J OPS CKS GOOD. (6118246)
